# SDR SWAA201805161520

- Difficulty date: April 4, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT CORRODED AT BS 727+18.5, LBL 21.5.    R & R THE FLOOR SUPPORT IAW DWG & SRM.
